# SDR AALA971699

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 42035B
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - AFTER TAKEOFF TUL WHEN LANDING GEAR RETRACTED, ALL THREE RED LANDING GEAR LIGHTS REMAINED ILLUMINATED WITH NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED ALTERNATE GEAR HANDLE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
